# SDR KBM2005F00283

- Difficulty date: September 22, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,934 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002301
- Part serial: 99J0647G
- Condition: Inoperative
- Location: Directional
- Part time: 456 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO INOPERATIVE, REMOVED AND REPLACED.  (K)
